Determination of the Coefficient of a Semilinear Parabolic Equation for a Boundary-Value Problem with Nonlinear Boundary Condition

  • A. Ya. Akhundov

Abstract

We study the well-posedness of the inverse problem of determination of the coefficient of a minor term of a semilinear parabolic equation in the presence of a nonlinear boundary condition. The additional condition is given in the nonlocal integral form. A uniqueness theorem and a “conditional” stability theorem are proved.
Published
25.06.2014
How to Cite
AkhundovA. Y. “Determination of the Coefficient of a Semilinear Parabolic Equation for a Boundary-Value Problem With Nonlinear Boundary Condition”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 6, June 2014, pp. 847–852, http://umj.imath.kiev.ua/index.php/umj/article/view/2182.
Section
Short communications